Record number :
72483
Title of article :
Hypergeometric Abelian Varieties
Author/Authors :
Archinard، Natalia نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
-896
From page :
897
To page :
0
Abstract :
In this paper, we construct abelian varieties associated to Gaussʹ and Appell-Lauricella hypergeometric series. Abelian varieties of this kind and the algebraic curves we define to construct them were considered by several authors in settings ranging from monodromy groups (Deligne, Mostow), exceptional sets (Cohen, Wolfart, Wustholz), modular embeddings (Cohen, Wolfart) to CM-type (Cohen, Shiga, Wolfart) and modularity (Darmon). Our contribution is to provide a complete, explicit and self-contained geometric construction.
Keywords :
topological ring , p-adic , inverse limit , completion , diophantine equation , prime integers , quasi-valuation , Fermat numbers , Fibonacci numbers , metrizable
Journal title :
CANADIAN JOURNAL OF MATHEMATICS
Serial Year :
2003
Link To Document :
بازگشت